# SDR SWIA20230227

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 21,700 hours, 12,215 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL MESSAGE ON APPROACH IN POSITION 3. QRH DID NOT CLEAR MESSAGE. LANDED WITH SLATS 3 FLAPS 5. (FLIGHT 5634 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26278123 WITH THE FOLLOWING CORRECTIVE ACTION: "INTEROGATED CMC, FOUND FAULT CODE 27831005ACE, TROUBLESHOT PER FIM 27-83-00, CLEARED SF-ACE INHIBITS FOR CHANNEL SF-ACE 1 & SF-ACE 2, FAULT REMOVED, FOUND TO BE TRANSITORY CONDITION. RAN SLATS/FLAPS UP AND DOWN FOUR TIMES, DID NOT RECIEVE SLAT FAIL MESSEGE. AIRCRAFT OK FOR SERVICE AT THIS TIME. "
